MathSciNet Relay Station
MathSciNet bibliographic data
MR481850 42A08
Kreĭn, M. G.; Nudel′man, P. Ja. Approximation of functions in $L\sb{2}(\omega \sb{1},\omega \sb{2})$ by transmission functions of linear systems with minimal energy. (Russian) Problemy Peredači Informacii 11 (1975), no. 2, 37–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement